Experimental Mathematics

A Proof of a Recurrence for Bessel Moments

Jonathan M. Borwein and Bruno Salvy

Full-text: Open access

Abstract

We provide a proof of a conjecture in [Bailey et al. 07a] on the existence and form of linear recurrences for moments of powers of the Bessel function $K_0$.

Article information

Source
Experiment. Math., Volume 17, Issue 2 (2008), 223-230.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.em/1227118973

Mathematical Reviews number (MathSciNet)
MR2433887

Zentralblatt MATH identifier
1172.33309

Subjects
Primary: 68W30: Symbolic computation and algebraic computation [See also 11Yxx, 12Y05, 13Pxx, 14Qxx, 16Z05, 17-08, 33F10] 47N20: Applications to differential and integral equations 33E30: Other functions coming from differential, difference and integral equations 33C10: Bessel and Airy functions, cylinder functions, $_0F_1$ 33F10: Symbolic computation (Gosper and Zeilberger algorithms, etc.) [See also 68W30]

Keywords
Bessel functions symbolic computation D-finite functions

Citation

Borwein, Jonathan M.; Salvy, Bruno. A Proof of a Recurrence for Bessel Moments. Experiment. Math. 17 (2008), no. 2, 223--230. https://projecteuclid.org/euclid.em/1227118973


Export citation